MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LOCKING FEMORAL IMPACTOR PAD DO NOT IMPLANT; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. LOCKING FEMORAL IMPACTOR PAD DO NOT IMPLANT; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial procedure there were 2 broken instruments.
 
Additional Manufacturer Narrative
No further event information available at the time of this report this follow-up report is being submitted to relay additional information.Visual examination of the returned item found signs of repeated use and has fractured into two pieces.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Medical records were not provided.This complaint was confirmed.The devices have a potential field age of 2+ years with an unknown number of uses.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LOCKING FEMORAL IMPACTOR PAD DO NOT IMPLANT
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11543394
Report Number0001822565-2021-00797
Device Sequence Number14406737
Product Code HWA
UDI-Device Identifier00880304809352
UDI-Public(01)00880304809352(10)64272876
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42509909000
Device Lot Number64272876
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1